Occurrence probability of structured motifs in random sequences - Archive ouverte HAL Access content directly
Journal Articles Journal of Computational Biology Year : 2002

Occurrence probability of structured motifs in random sequences

S. Robin
J.J. Daudin
  • Function : Author
H. Richard
  • Function : Author
M.-F. Sagot
No file

Dates and versions

hal-00427461 , version 1 (28-10-2009)

Identifiers

Cite

S. Robin, J.J. Daudin, H. Richard, M.-F. Sagot, S. Schbath. Occurrence probability of structured motifs in random sequences. Journal of Computational Biology, 2002, 9 (6), pp.761-773. ⟨10.1089/10665270260518254⟩. ⟨hal-00427461⟩
142 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More